# SDR DALA2017073105833

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD SEAT TRACK AT STA1170 HAS A GOUGE IN RADIUS THA IS BEYOND LIMITS. REMOVED AND REPLACED SEAT TRACK SEGMENT FROM STA 1080-1180 RBL45 IAW SRM 51-40-02 AND DWG 144N5021 REV A.
